MAUDE Adverse Event Report: STRYKER GMBH RADIO CAPITELLUM, RECON HEAD, SIZE #2; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED

STRYKER GMBH RADIO CAPITELLUM, RECON HEAD, SIZE #2; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Model Number 410-0007
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Injury (2348)
Date of Event 12/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported device is part of a legal matter.If additional information becomes available, it will be provided in a supplemental report.Device not available; legal matter.
 
Event or Problem Description
It's reported by the attorney, through the filing of a legal claim, that the patient underwent a right stryker lateral assembly radial head and stem elbow implant implanted on (b)(6) 2011.After implantation, the patient began to experience pain, decreased function and instability of his right elbow.After images showed loosening of the components, the patient underwent revision surgery on (b)(6) 2019.
 
Additional Manufacturer Narrative
Correction: refer to a2, h6 patient code.
 
Event or Problem Description

Brand Name
RADIO CAPITELLUM, RECON HEAD, SIZE #2
Common Device Name
PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9960632
Report Number0008031020-2020-01279
Device Sequence Number11366746
Product Code JDB
UDI-Device Identifier00886385026008
UDI-Public00886385026008
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number410-0007
Device Catalogue Number4100007
Device Lot Number36207001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/17/2020
Supplement Date Received by Manufacturer06/10/2020
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date07/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR